Alert archive / Texas / Special Weather Statements in 2011

Special Weather Statement, NWS Fort Worth, TX

October 17, 2011Dallas County, Tarrant County, Texas

NWS Fort Worth, TX issued this special weather statement at Oct 17, 2011, 11:18 PM CDT for Dallas County, Tarrant County, Texas. It was in force for 27 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 17, 2011, 11:18 PM CDT (04:18 UTC)
Expired
Oct 17, 2011, 11:45 PM CDT
In force
27 min
Issued by
NWS Fort Worth, TX

Counties Dallas County, TX, Tarrant County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 34 km from the middle of the area, began a volume at 04:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 17, 11:20 PM CDTHAIL 11 Ne Edgecliff, TXQUARTER SIZE HAIL 1 MILE NORTHEAST OF EDGECLIFF
Oct 17, 11:25 PM CDTHAIL 1Mansfield, TXDIME TO QUARTER SIZED HAIL WAS REPORTED IN NORTH MANSFIELD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 4.3 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2011-10-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 405 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2011-10-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 217 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
405 J/kg
Mixed-layer CIN
-247 J/kg
Mixed-layer LCL
2011 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
217 m²/s²
0-3 km storm-relative helicity
353 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

818 
WWUS84 KFWD 180418
SPSFWD

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1118 PM CDT MON OCT 17 2011

TXZ118-119-133-134-180445-
DALLAS TX-ELLIS TX-JOHNSON TX-TARRANT TX-
1118 PM CDT MON OCT 17 2011

...SIGNIFICANT WEATHER ADVISORY FOR...
  DALLAS COUNTY
  NORTHWESTERN ELLIS COUNTY
  NORTHEASTERN JOHNSON COUNTY
  TARRANT COUNTY

AT 1116 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A 
STRONG THUNDERSTORM NEAR EDGECLIFF VILLAGE...MOVING SOUTHEAST AT 45 
MPH. NICKEL-SIZED HAIL HAS BEEN REPORTED WITH THIS STORM.

OTHER STRONG STORMS STRETCH FROM SOUTH FORT WORTH...THROUGH THE MID 
CITIES...TO RICHARDSON. THESE STORMS WILL PRODUCE HEAVY RAIN...SMALL 
HAIL...AND FREQUENT LIGHTNING.

LAT...LON 3255 9653 3242 9711 3256 9755 3272 9755
      3298 9694 3298 9652
TIME...MOT...LOC 0416Z 294DEG 38KT 3264 9729

$$


25

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this special weather statement went out at Oct 17, 10:47 PM CDT, 31 minutes earlier.

Area forecast discussion, Oct 17, 10:47 PM CDT, 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
1047 PM CDT MON OCT 17 2011

.UPDATE...
THE COLD FRONT WILL CONTINUE TO MOVE SOUTHEAST ACROSS NORTH TEXAS
THROUGH THE NIGHT. THUNDERSTORMS WILL ACCOMPANY THE FRONT SO WILL
KEEP THE HIGHEST POPS OVERNIGHT IN THE EAST. SOME POST FRONTAL
SHOWERS AND STORMS WILL LINGER THROUGH THE NIGHT AS THE UPPER
LEVEL TROUGH TRANSLATES ACROSS THE REGION. ALL SHOWERS AND STORMS
SHOULD DISSIPATE BEFORE SUNRISE AS MUCH DRIER AIR FILTERS INTO THE
REGION.

WE WILL SEND OUT A QUICK UPDATE TO ADJUST POPS BASED ON CURRENT
RADAR TRENDS AND ALSO ADJUST WINDS AND TEMPS BASED ON THE POSITION
OF THE COLD FRONT.

79

&&

.AVIATION...
/00Z TAFS/

VFR CONDITIONS PREVAIL ATTM ACROSS THE REGION BUT CHANGES ON THE
WAY WITH A STRONG COLD FRONT NOW MOVING THROUGH THE WICHITA FALLS
AREA. UPPER DISTURBANCE ASSOCIATED WITH THE COLD FRONT NOW MOVING
THROUGH THE TX PANHANDLE AND WILL CONTINUE SOUTHEAST OVER THE NEXT
FEW HOURS. LIFT ASSOCIATED WITH THIS DISTURBANCE WILL BE
SUFFICIENT FOR THUNDERSTORMS TO DEVELOP ALONG THE FRONT OVER THE
NEXT FEW HOURS. FRONT IS EXPECTED TO MOVE THROUGH THE DFW AREA
AROUND 3Z WITH SCATTERED THUNDERSTORMS AROUND THE AREA. WILL
INCLUDE A TEMPO FOR TSRA BETWEEN 3-5Z FOR DFW/DAL...AN HOUR
EARLIER FOR AFW/FTW. STORMS SHOULD BE QUICK MOVING WITH AN ABRUPT
WIND SHIFT BEHIND THE FRONT TO 34020G30KT. GUSTY NORTH WINDS WILL
CONTINUE INTO TUESDAY AT 34025G35KT. FARTHER SOUTH AT WACO...WILL
LEAVE THE MENTION OF THUNDERSTORMS OUT OF THE FORECAST AS BEST
CHANCES WILL BE NORTH AND EAST OF THERE. WIND SHIFT AT WACO SHOULD
BE CLOSER TO 5-6Z.

DUNN

&&

.PREV DISCUSSION... /ISSUED 335 PM CDT MON OCT 17 2011/
TEMPERATURES TODAY HAVE ONCE AGAIN WARMED INTO THE MID AND UPPER
80S BUT MUCH COOLER WEATHER IS EXPECTED FOR THE NEXT SEVERAL DAYS
BEHIND THE SEASON/S FIRST SIGNIFICANT COLD FRONT THAT WILL ARRIVE
THIS EVENING. THE COLD FRONT HAS REMAINED NEARLY STATIONARY ACROSS
OKLAHOMA AND THE TEXAS PANHANDLE TODAY BUT WILL BEGIN MOVING SHORTLY.
THE ASSOCIATED UPPER LEVEL TROUGH IS NOW MOVING INTO THE SOUTHERN
PLAINS AND WILL GIVE THE FRONT THE PUSH IT NEEDS TO START
ADVANCING SOUTH. STRONG MID AND UPPER LEVEL WINDS ON THE BACK SIDE
OF THE TROUGH WILL HELP DIG THE UPPER LEVEL SYSTEM DOWN INTO
NORTH TEXAS TONIGHT. THIS WILL INCREASE LARGE SCALE LIFT ACROSS
THE REGION AND AID WITH SHOWER AND THUNDERSTORM DEVELOPMENT THIS
EVENING AND TONIGHT. THE POPS WERE INCREASED EARLIER TODAY WITH
THE MORNING UPDATE AND MADE NO FURTHER CHANGES THIS AFTERNOON. THE
HRRR SHOWS CONVECTION DEVELOPING ALONG THE FRONT IN SOUTHERN
OKLAHOMA AROUND SUNSET AS THE UPPER LEVEL SUPPORT ARRIVES.
SCATTERED CONVECTION...POSSIBLY IN A LINE...WILL DEVELOP AND MOVE
SOUTHEAST WITH THE FRONT. THE GREATEST CHANCES FOR RAIN WILL BE
OVER THE NORTHEAST QUADRANT OF THE CWA...NORTH OF INTERSTATE 20
AND EAST OF INTERSTATE 35 AND 35-E.

STRONG THUNDERSTORMS AND MAYBE A FEW SEVERE STORMS MAY OCCUR
TONIGHT WITH HAIL BEING THE MAIN THREAT. THE LATEST DAY 1 OUTLOOK
HAS UPGRADED MOST OF THE NORTHERN HALF OF NORTH TEXAS TO A SLIGHT
RISK. AN OVERALL DRY AIRMASS REMAINS IN PLACE ACROSS THE
REGION...BUT SURFACE DEWPOINTS HAVE BEEN ON THE RISE TODAY WITH
VALUES IN THE 60S ACROSS ALL BUT THE FAR WESTERN COUNTIES.
MOISTURE WILL CONTINUE TO POOL ALONG THE FRONT AS IT APPROACHES
THE REGION AND LIFT ALONG THE LEADING EDGE OF THE FRONT WILL HELP
INCREASE THE DEEP LAYER MOISTURE CONTENT. THE HIGHER DEWPOINTS
WILL ALSO CONTRIBUTE TO HIGHER INSTABILITY VALUES THIS EVENING
BUT OVERALL THE INSTABILITY IS ON THE LOWER END. HOWEVER...THE
INSTABILITY...SHEAR...AND LIFT IS ENOUGH TO POSE A SEVERE WEATHER
THREAT.

THE COLD FRONT AND RAIN WILL BE THROUGH THE CWA BY DAYBREAK
TOMORROW BUT STRONG WINDS WILL OCCUR TOMORROW. THESE STRONG WINDS
WILL MAKE TOMORROW FEEL AT LEAST A FEW DEGREES COOLER THAN THE
ACTUAL AMBIENT TEMPERATURE. IT APPEARS THAT THE STRONGEST WINDS
WILL OCCUR IN THE LATE MORNING AND EARLY AFTERNOON HOURS AND WILL
START TO DECREASE IN THE AFTERNOON HOURS AS RELATIVE HUMIDITY
VALUES FALL TO AROUND 30 PERCENT. CONDITIONS WILL BE MARGINAL FOR
RED FLAG CONDITIONS TOMORROW BUT THERE IS STILL A THREAT FOR
ARCING OR DOWNED POWER LINES IGNITING GRASS FIRES AND WILL UPGRADE
THE FIRE WEATHER WATCH TO A RED FLAG WARNING.

DRY NORTHWEST WINDS /AT LIGHTER SPEEDS/ WILL CONTINUE FOR THE NEXT
SEVERAL DAYS WITH TEMPERATURES REMAINING BELOW NORMAL. UPPER
LEVEL TROUGHING WILL CONTINUE OVER THE REGION WITH ANOTHER
SHORTWAVE PASSING OVER THURSDAY/FRIDAY. SOUTHERLY SURFACE WINDS
WILL RETURN THURSDAY AND FRIDAY AS WELL BUT IT WILL TAKE A LITTLE
LONGER FOR LOW-LEVEL MOISTURE TO RETURN TO NORTH TEXAS AS THE
FRONT PUSHES ALL THE WAY THROUGH THE GULF OF MEXICO. ALL THE
LONGER RANGE MODELS SHOW ANOTHER SHORTWAVE TROUGH MOVING THROUGH
THE REGION THIS WEEKEND POSSIBLY BRINGING ANOTHER CHANCE FOR RAIN
TO NORTH TEXAS. HOWEVER...THE MODELS DIFFER IN THE TIMING AND
STRENGTH OF THIS TROUGH AND THE TIMING DIFFERENCE IS AS MUCH AS 24
HOURS IN SOME CASES. THE TROUGH WILL BRING AN INCREASE IN CLOUD
COVER THIS WEEKEND AND SLIGHTLY COOLER TEMPERATURES THAN
PREVIOUS MODEL RUNS. WITH THE UNCERTAINTIES...MENTIONED LOW POPS
ACROSS THE REGION BOTH SATURDAY AND SUNDAY.

82/JLD

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  50  70  46  72  42 /  50   0   0   0   0
WACO, TX              54  72  47  72  42 /  70   5   0   0   0
PARIS, TX             50  67  41  66  38 /  70  10   0   0   0
DENTON, TX            49  69  44  71  39 /  50   0   0   0   0
MCKINNEY, TX          51  68  43  70  38 /  50   5   0   0   0
DALLAS, TX            51  70  47  71  42 /  50   0   0   0   0
TERRELL, TX           51  69  45  71  41 /  70   5   0   0   0
CORSICANA, TX         54  69  45  71  42 /  60   5   0   0   0
TEMPLE, TX            53  72  47  74  43 /  40   5   0   0   0
MINERAL WELLS, TX     48  70  42  71  42 /  50   0   0   0   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM 1 PM TO 7 PM CDT TUESDAY FOR TXZ094-095-
105>107-120>123-134-135-146>148-160>162-174-175.

&&

91/79
Hazardous weather outlook, Oct 17, 9:55 PM CDT, 1 hour 23 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
955 PM CDT MON OCT 17 2011

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-181200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
955 PM CDT MON OCT 17 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TONIGHT.

A LINE OF THUNDERSTORMS WILL CONTINUE TO MOVE THROUGH NORTH TEXAS
THROUGH THE EARLY OVERNIGHT HOURS. SOME OF THESE STORMS WILL
CONTINUE TO BE SEVERE WITH DAMAGING WINDS IN EXCESS OF 60 MPH AND
LARGE HAIL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

LOW AFTERNOON RELATIVE HUMIDITY VALUES AND NORTH WINDS OF 15 TO
25 MPH WITH WIND GUSTS UP TO 40 MPH WILL YIELD CRITICAL FIRE
WEATHER CONDITIONS ACROSS THE AREA TUESDAY. A RED FLAG WARNING HAS
BEEN ISSUED FOR LOCATIONS ALONG AND EAST OF A LINE FROM BONHAM TO
WAXAHACHIE TO CAMERON FOR TUESDAY AFTERNOON.

ELEVATED FIRE WEATHER CONDITIONS WILL CONTINUE ON WEDNESDAY IN THE
NORTHEASTERN COUNTIES OF NORTH TEXAS AROUND PARIS.

PATCHY FROST WILL BE POSSIBLE THURSDAY MORNING IN THE AREA ROUGHLY
NORTH OF INTERSTATE 20 AND ALONG AND EAST OF INTERSTATE 35 AND 35E
WHERE TEMPERATURES ARE FORECAST TO FALL INTO THE MID AND UPPER 30S.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THROUGH THE EARLY
OVERNIGHT HOURS.

DUNN

In the hours before

Special weather statement, Oct 17, 9:36 PM CDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
936 PM CDT MON OCT 17 2011

TXZ101-102-180300-
JACK TX-WISE TX-
936 PM CDT MON OCT 17 2011

...SIGNIFICANT WEATHER ADVISORY FOR...
  EAST CENTRAL JACK COUNTY
  CENTRAL WISE COUNTY

AT 934 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
CLUSTER OF THUNDERSTORMS STRETCHING FROM LAKE BRIDGEPORT TO NEAR
BRIDGEPORT...MOVING EAST AT 40 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE BOYD...BRIDGEPORT...CHICO...
DECATUR...BOONSVILLE AND COTTONDALE.

PENNY-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3336 9739 3307 9740 3307 9807 3333 9807
TIME...MOT...LOC 0234Z 271DEG 33KT 3318 9786
Local storm report, Oct 17, 9:46 PM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
946 PM CDT MON OCT 17 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0944 PM     HAIL             RUNAWAY BAY             33.17N  97.87W
10/17/2011  E0.75 INCH       WISE               TX   PUBLIC

            PENNY SIZE HAIL IN RUNAWAY BAY
Special weather statement, Oct 17, 11:01 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1101 PM CDT MON OCT 17 2011

TXZ118-119-180430-
DALLAS TX-TARRANT TX-
1101 PM CDT MON OCT 17 2011

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHERN DALLAS COUNTY
  TARRANT COUNTY

AT 1100 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 2 MILES WEST OF WHITE SETTLEMENT...MOVING EAST AT
45 MPH.

PENNY-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

OTHER STRONG STORMS STRETCH FROM WHITE SETTLEMENT...TO DFW
AIRPORT...INTO NORTHWESTERN DALLAS COUNTY. THESE STORMS WILL BE
CAPABLE OF GUSTY WINDS AND SMALL HAIL.

LAT...LON 3298 9651 3257 9703 3256 9755 3283 9755
      3299 9720 3298 9718
TIME...MOT...LOC 0400Z 285DEG 37KT 3274 9746

25
Local storm report, Oct 17, 11:16 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1116 PM CDT MON OCT 17 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1110 PM     HAIL             BENBROOK                32.68N  97.45W
10/17/2011  E0.75 INCH       TARRANT            TX   TRAINED SPOTTER

            DIME SIZE HAIL NEAR BENBROOK
Local storm report, Oct 17, 11:17 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1117 PM CDT MON OCT 17 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 PM     HAIL             EDGECLIFF               32.66N  97.34W
10/17/2011  E0.88 INCH       TARRANT            TX   TRAINED SPOTTER

            NICKEL SIZE HAIL NEAR EDGECLIFF
Special weather statement, Oct 17, 11:18 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1118 PM CDT MON OCT 17 2011

TXZ118-119-133-134-180445-
DALLAS TX-ELLIS TX-JOHNSON TX-TARRANT TX-
1118 PM CDT MON OCT 17 2011

...SIGNIFICANT WEATHER ADVISORY FOR...
  DALLAS COUNTY
  NORTHWESTERN ELLIS COUNTY
  NORTHEASTERN JOHNSON COUNTY
  TARRANT COUNTY

AT 1116 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR EDGECLIFF VILLAGE...MOVING SOUTHEAST AT 45
MPH. NICKEL-SIZED HAIL HAS BEEN REPORTED WITH THIS STORM.

OTHER STRONG STORMS STRETCH FROM SOUTH FORT WORTH...THROUGH THE MID
CITIES...TO RICHARDSON. THESE STORMS WILL PRODUCE HEAVY RAIN...SMALL
HAIL...AND FREQUENT LIGHTNING.

LAT...LON 3255 9653 3242 9711 3256 9755 3272 9755
      3298 9694 3298 9652
TIME...MOT...LOC 0416Z 294DEG 38KT 3264 9729

25

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 17, 7:25 PM CDTSpecial Weather StatementFWDJack, Montague35 min
Oct 17, 7:36 PM CDTSevere Thunderstorm WarningFWDCooke, Montague41 min
Oct 17, 8:01 PM CDTSpecial Weather StatementFWDWise29 min
Oct 17, 8:30 PM CDTSevere Thunderstorm WarningFWDDenton41 min
Oct 17, 8:52 PM CDTSpecial Weather StatementFWDParker, Tarrant23 min
Oct 17, 8:54 PM CDTSpecial Weather StatementFWDCollin21 min
Oct 17, 9:09 PM CDTSevere Thunderstorm WarningFWDDallas, Ellis, Johnson, Tarrant66 min
Oct 17, 9:18 PM CDTSpecial Weather StatementFWDCollin, Fannin27 min
Oct 17, 9:36 PM CDTSpecial Weather StatementFWDWise24 min
Oct 17, 10:01 PM CDTSevere Thunderstorm WarningFWDJack, Palo Pinto, Parker, Wise44 min
Oct 17, 11:01 PM CDTSpecial Weather StatementFWDTarrant29 min
Oct 17, 11:47 PM CDTSpecial Weather StatementFWDDallas28 min
Oct 18, 12:30 AM CDTSpecial Weather StatementFWDHenderson30 min
Oct 18, 12:58 AM CDTSpecial Weather StatementFWDHenderson, Navarro32 min
Oct 18, 1:43 AM CDTSpecial Weather StatementFWDHenderson32 min
Oct 18, 9:16 AM CDTWind AdvisoryFWDAnderson, Bell, Bosque, Collin, Comanche, Cooke and 40 more10 hr

Nearby

Special Weather Statements in Texas, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.